# SDR 2007UALA01038

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  [SUP 05-16-07]  WATER TESTED FOR LEAKS AND NO LEAK WAS FOUND. THE GAUGE STILL SHOWED IN THE GREEN. THE TECHNICIAN TOPPED OFF THE BOTTLE. SLIDE WAS IN AS A PART TIME SPARE.
